MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION PROLITE; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION PROLITE; MESH, SURGICAL, POLYMERIC
Model Number 1000306-00
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.This report is based upon allegations made in a potential lawsuit in which atrium medical would be named as a defendant.Not returned.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced recurrence, adhesions, painful, additional surgery incarceration and inflammation.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
PROLITE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key13588257
Report Number3011175548-2022-00091
Device Sequence Number12217345
Product Code FTL
UDI-Device Identifier00650862300055
UDI-Public00650862300055
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K930669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2011
Device Model Number1000306-00
Device Catalogue Number1000306-00
Device Lot Number10140908
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite